| Catalog Number |
72203853 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
01/16/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during an unspecified procedure, the suturefix ultra was pulled out after the full insertion.Another bone hole was drill on the patient.The procedure was completed with the a backup from the same reference.There was a delay less than 30 minutes and no further complications were reported.
Additional Manufacturer Narrative
H10: internal complaint reference (b)(4).
Additional Manufacturer Narrative
H10: internal complaint reference case (b)(4).H3, h6: the reported device was received for evaluation.A visual evaluation showed the device was not returned in any original packaging.The insertion device and sutures were not returned.Only the suturefix anchor was returned.The anchor has no visible defect.A functional evaluation could not be performed due to only the anchor was returned.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found no similar reported events.The instructions for use were reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A clinical review states according to case details, the procedure was completed using a back-up device in an additional drilled bone hole.No further risk to the patient is anticipated as a result of the additional bone hole.The root cause could not be determined since the reported malfunction could not be duplicated during the investigation.Please refer to the instructions for use for precautions and warnings related to the use of the device.No containment or corrective actions are recommended at this time.